# SDR DALA2025052203945

- Difficulty date: May 21, 2025
- Submitted: May 22, 2025
- Operation: Air carrier
- Aircraft: N362NB
- Make and model: Airbus A319-114
- Aircraft serial: 1982
- Aircraft time: 41,094 hours, 21,781 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3162 UPPER FUSELGE, FWD ENTRY AREA RIGHT SIDE, FLOORS STRUCTURE WEB BETWEEN FR20 AND FR21 WITH CORROSION. CORRECTIVE ACTION: REPLACED FLOOR STRUCTURE WEB LOCATED AT UPPER FUSELAGE FWD ENTRY AREA RIGTH SIDE BETWEEN FR20 TO FR21 IAW A319 SRM 51-72-11-911- 001. (0978458).
